# SDR SWAA2015100144435

- Difficulty date: September 29, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 63,554 hours, 51,050 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895626
- Part serial: 440C
- Condition: Faulty
- Location: Bleed Ais Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

DIVERSION, DECLARED EMER, CABIN ALTITUDE WARNING HORN & LIGHT ON, DURING CLIMB OUT PASSING FL190.  NO AUTO FAIL OR ASSOCIATED LIGHTS OR INDICATIONS.  OFF SCHEDULE DESCENT LIGHT ON DURING DESCENT.  CABIN ALTITUDE REACHED 17,000'.  MASKS DEPLOYED IN CABIN AUTOMATICALLY.  R & R NR 1 PRE-COOLER VLV IAW AMM.
